# SDR SWIA2020090952401

- Difficulty date: July 9, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 47,061 hours, 40,247 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Hinge Arm
- Part number: 601R35232279
- Condition: Corroded
- Location: Lav Service Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV SERVICE DOOR (196AR) HINGES ARE CORRODED AND MISSING PAINT.  C-CHECK RO 9/5/2020.  REMOVED UNSERVICEABLE LAV SERVICE DOOR (196AR) HINGES AND INSTALLED SERVICABLE LAV SERVICE DOOR (196AR) HINGES, IAW CRJ-200 SRM.
